Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with Parkison's disease. Detected PLID problem in MRI. Are both connected? Solution?

Hi doctor, My wife is diagnosed as Akinitic Regidity Syndrom and the doctor said, Parkinsonism . Doctor prescribed Syndropa Plus 125mg, Pecetine 1mg, Resalect-0.5mg and Ropak-2mg. Her problem is Tremor in the hands and legs, Slow movement, Feeble sound in talking, and more important is back-pain, could not walk for few minutes, cannot stand-up from the chair. Earlier, on MRI , it was detected that there is a PLID problem at L4/s1 - L5/s1. Is there any connection between the parkinsonism and PLID. How can I get rid of this problem?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Most of the the symptoms or problems raised in the question are related to the Parkinsonism. Many people will have some disc changes with aging process. Its important to know whether the symptoms are related to it or due to some other medical cause. Even though there is no direct evidence between disc problems and parkinsonism, but other spine issue could be developed due to camptocormia (bending of spine)
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor